# SDR SWAA2021082607832

- Difficulty date: August 17, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD AFT CORNER SCUFF PLATE IS CRACKED ; / [01] REMOVED AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE PER AMM 53-11-02.; [02] INSTALLED REPLACEMENT AFT CARGO; AFT CORNER SCUFF PLATE PER AMM 53-11-02; [03] INSPECTION COMPLETE ON INSTALLATION OF AFT CARGO; AFT CORNER SCUFF PLATE IN CA #2.; [04] INSTALLED REPLACEMENT AFT CARGO; AFT CORNER SCUFF PLATE PER AMM 53-11-02. FAIRING COMPOUND TO BE APPLIED ON CARD TTG8Q00675YN. LEAK CHECK TO BE ACCOMPLISHED ON CARD TTG8Q0067G2Y; [05] TASK CARD INSPECTION COMPLETE. INSTALLED REPLACEMENT AFT CARGO; AFT CORNER SCUFF PLATE PER AMM 53-11-02. FAIRING COMPOUND TO BE APPLIED ON CARD TTG8Q00675YN. LEAK CHECK TO BE ACCOMPLISHED ON CARD TTG8Q0067G2Y.
